MAUDE Adverse Event Report: Arthrex, Inc. COMPR FT SCRW, 5.0 LG, 34MM LGTH; BONE FIXATION PLATE

Arthrex, Inc. COMPR FT SCRW, 5.0 LG, 34MM LGTH; BONE FIXATION PLATE
Model Number COMPR FT SCRW, 5.0 LG, 34MM LGTH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 09-sep-2026, it was reported by a sales representative via phone that an ar-8750-34h compression screw is causing irritation to the skin at the incision site.The device was implanted into the patient on (b)(6) 2026.The patient has been complaining about this issue after implantation.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
COMPR FT SCRW, 5.0 LG, 34MM LGTH
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50881867
Report Number1220246-2026-04875
Device Sequence Number10704735
Product Code HRS
UDI-Device Identifier00888867262898
UDI-Public00888867262898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW, 5.0 LG, 34MM LGTH
Device Catalogue NumberAR-8750-34H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown